# SDR UIEA2017122002420

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 95,444 hours, 17,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FIXED CLOSE OUT PANEL ON UPPER TRAILING EDGE OF THE LEFT WING OUTBOARD OF THE NR 5 SPOILER, BECAME SEPERATED DURING FLIGHT.  NO DAMAGE TO PANEL NOTED.  FOUND TO BE OUT OF ADJUSTMENT.  ADJUSTED THE PANEL.
